JournalsowrVol. 15, No. 3pp. 2535–2581

Scaling Limits in Models of Statistical Mechanics

  • Dmitry Ioffe

    Technion - Israel Institute of Technology, Haifa, Israel
  • Gady Kozma

    Weizmann Institute of Science, Rehovot, Israel
  • Fabio L. Toninelli

    Université Claude Bernard Lyon I, Villeurbanne, France
Scaling Limits in Models of Statistical Mechanics cover

A subscription is required to access this article.


This conference (part of a long running series) aims to cover the interplay between probability and mathematical statistical mechanics. Specific topics addressed during the 22 talks include: Universality and critical phenomena, disordered models, Gaussian free field (GFF), random planar graphs and unimodular planar maps, reinforced random walks and non-linear σ\sigma-models, non-equilibrium dynamics. Less stress is given to topics which have running series of Oberwolfach conferences devoted to them specifically, such as random matrices or integrable models and KPZ universality class.

There were 50 participants, including 9 postdocs and graduate students, working in diverse intertwining areas of probability, statistical mechanics and mathematical physics.

Cite this article

Dmitry Ioffe, Gady Kozma, Fabio L. Toninelli, Scaling Limits in Models of Statistical Mechanics. Oberwolfach Rep. 15 (2019), no. 3, pp. 2535–2581

DOI 10.4171/OWR/2018/41